Cemil Tunc

Van Yuzuncu Yil University, Turkey
Professor
Department of Mathematics

Scopus ID: 6603328862
Web of Science profile: link

Google Scholar profile: link
ORCID ID: https://orcid.org/0000-0003-2909-8753

TOP-5 publications:

  1. Tunç, C., Tunç, E. (2007). On the asymptotic behavior of solutions of certain second-order differential equations. Journal of the Franklin Institute, 344 (5), 391–398. doi: https://doi.org/10.1016/j.jfranklin.2006.02.011
  2. Tunç, C. (2005). On the asymptotic behavior of solutions of certain third-order nonlinear differential equations. Journal of Applied Mathematics and Stochastic Analysis, 2005 (1), 29–35. doi: https://doi.org/10.1155/jamsa.2005.29
  3. Tunç, C. (2005). Boundedness of solutions of a third-order nonlinear differential equation. Journal of Inequalities in Pure & Applied Mathematics, 6.
  4. Tunç, C. (2006). On stability of solutions of certain fourth-order delay differential equations. Applied Mathematics and Mechanics, 27 (8), 1141–1148. doi: https://doi.org/10.1007/s10483-006-0815-y
  5. Tunç, C. (2008). On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument. Nonlinear Dynamics, 57 (1–2), 97–106. doi: https://doi.org/10.1007/s11071-008-9423-6

NEW-5 publications:

  1. Alam, M. N., Tunç, C. (2020). New solitary wave structures to the (2 + 1)-dimensional KD and KP equations with spatio-temporal dispersion. Journal of King Saud University – Science, 32 (8), 3400–3409. doi: https://doi.org/10.1016/j.jksus.2020.09.027
  2. Almatrafi, M. B., Alharbi, A. R., Tunç, C. (2020). Constructions of the soliton solutions to the good Boussinesq equation. Advances in Difference Equations, 2020 (1). doi: https://doi.org/10.1186/s13662-020-03089-8
  3. Golmankhaneh, A. K., Tunç, C. (2019). Stochastic differential equations on fractal sets. Stochastics, 92 (8), 1244–1260. doi: https://doi.org/10.1080/17442508.2019.1697268
  4. Khan, H., Tunc, C., Khan, A. (2020). Green function’s properties and existence theorems for nonlinear singular-delay-fractional differential equations. Discrete & Continuous Dynamical Systems – S, 13 (9), 2475–2487. doi: https://doi.org/10.3934/dcdss.2020139
  5. Alam, M. N., Tunç, C. (2020). The new solitary wave structures for the (2 + 1)-dimensional time-fractional Schrodinger equation and the space-time nonlinear conformable fractional Bogoyavlenskii equations. Alexandria Engineering Journal, 59 (4), 2221–2232. doi: https://doi.org/10.1016/j.aej.2020.01.054